# SDR IXXA2023080801

- Difficulty date: August 8, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 106,495 hours, 17,884 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 313T1380
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER DMI 27063 PER EO 54-767-8055 PERM REPAIR DUE WITHIN 300 FLIGHT HOURS . #1 PYLON PANEL UNDERWING FAIRING SKIN.
